Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Letters to the Editor

Charles H. Goldsmith, Joseph L. Fleiss, A. F. Goodman, Gene Laska, Henry Tucker, I. J. Good, Paul Eldridge, Michael F. Capobianco, N. F. Laubscher and Ira Marshak
The American Statistician
Vol. 19, No. 3 (Jun., 1965), pp. 42-44
Stable URL: http://www.jstor.org/stable/2681423
Page Count: 3
  • Download ($14.00)
  • Cite this Item
Letters to the Editor
Preview not available

Page Thumbnails

  • Thumbnail: Page 
42
    42
  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44